KOPS - The Institutional Repository of the University of Konstanz

Parabolic boundary value problems connected with Newton’s polygon and some problems of crystallization

Parabolic boundary value problems connected with Newton’s polygon and some problems of crystallization

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

DENK, Robert, Leonid R. VOLEVIČ, 2008. Parabolic boundary value problems connected with Newton’s polygon and some problems of crystallization. In: Journal of Evolution Equations. Springer. 8(3), pp. 523-556. ISSN 1424-3199. eISSN 1424-3202. Available under: doi: 10.1007/s00028-008-0392-5

@article{Denk2008Parab-672.2, title={Parabolic boundary value problems connected with Newton’s polygon and some problems of crystallization}, year={2008}, doi={10.1007/s00028-008-0392-5}, number={3}, volume={8}, issn={1424-3199}, journal={Journal of Evolution Equations}, pages={523--556}, author={Denk, Robert and Volevič, Leonid R.} }

A new class of boundary value problems for parabolic operators is introduced which is based on the Newton polygon method. We show unique solvability and a priori estimates in corresponding L<sub>2</sub>-Sobolev spaces. As an application, we discuss some linearized free boundary problems arising in crystallization theory which do not satisfy the classical parabolicity condition. It is shown that these belong to the new class of parabolic boundary value problems, and two-sided estimates for their solutions are obtained. Volevič, Leonid R. Volevič, Leonid R. terms-of-use Denk, Robert 2022-09-15T08:01:22Z Denk, Robert 2022-09-15T08:01:22Z Parabolic boundary value problems connected with Newton’s polygon and some problems of crystallization eng 2008

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account